# SDR VNAA2018072411101

- Difficulty date: July 24, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N708PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10160
- Aircraft time: 33,228 hours, 32,267 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: GG670950095
- Part serial: 01332
- Condition: Failed
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS AN ORIGINATOR AND WHILE IT WAS ON THE GATE THE RT PACK FAILED AND THE CABIN FILLED WITH SMOKE. NO PASSENGERS WERE ONBOARD. MAINTENANCE VISUALLY INSPECTED A/C NO EVIDENCE OF FIRE. DEFERRED CABIN TEMP CONTROL SYSTEM AND RT AIRCONDITIONING PACK  MX REMOVED AND REPLACED RH ACM. OPS CHECKS GOOD.
